# SDR VNAA2015030600009

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 26,570 hours, 26,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD HAS A .5" LONG CRACK AT TH7 O'CLOCK POSITION ON PARKING BRAKE CABLE PASS THROUGH.  REPAIRED IAW REO 601R-53-11-563, REV C AND SERVICE CORPORATION STANDARD FAIR 601R-53-0101A.
